MathSciNet Relay Station
MathSciNet bibliographic data
MR2728275 (2011m:35381) 35Q86 (35B35 35B40 35Q35 76B99 86A05 86A10)
Dong, BoQing; Liu, QingQing Asymptotic profile of solutions to the two-dimensional dissipative quasi-geostrophic equation. Sci. China Math. 53 (2010), no. 10, 2733–2748.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement